# SDR TSAA0529053

- Difficulty date: November 1, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Part serial: K0055
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLT 266 HNL-OGG, AFTER TAKEOFF, HYD SYS QUANTITY INDICATION DROPPED TO 1.5 GAL. AND SYSTEM A LOW PRESSURE LIGHT ILLUMINATED.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED HYDRAULIC RESERVOIR TO FULL, PERFORMED ENGINE RUN, OPERATED HYDRAULIC SYSTEM AND CONDUCTED A VISUAL INSPECTION NR 1 ENGINE CASE DRAIN FILTER.  NO HYDRAULIC SYSTEM LEAKS NOTED.  FOUND NR 2 ENGINE HYDRAULIC SYSTEM A PUMP LOW PRESSURE LIGHT INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP, IN ACCORDANCE WITH AMM 29-11-31.  ENGINE RUN AND LEAK CHECK VERIFIED OK.
